This paper establishes a generalization of the celebrated Stein–Weiss inequalities for the fractional integral operators on radial functions in local Morrey spaces. We find that some conditions can be relaxed for the Stein–Weiss inequalities on radial local Morrey spaces. Copyright © 2019 EMS Publishing House. All rights reserved.
CitationHo, K.-P. (2019). Stein–Weiss inequalities for radial local morrey spaces. Portugaliae Mathematica, 76(3/4), 301-310. doi: 10.4171/PM/2037
- Stein–Weiss inequalities
- Fractional integral operators
- Local Morrey spaces